# SDR VNAA0203034

- Difficulty date: March 21, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,315 hours, 13,320 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE CREW ADVANCED THE POWER LEVERS, THE INERTIAL REFERENCE SYSTEM'S AUXILIARY SYSTEM FAILED AND THE CREW ABORTED TAKEOFF.  THE FLIGHT THEN RETURNED TO THE GATE.  MAINTENANCE ADVISED THE CREW TO TURN OFF ALL POWER AND ALLOW THE SYSTEM TO RESET.  WHEN THE CREW POWERED UP THE SYSTEMS, FLIGHT 4124 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4124 THEN DEPARTED WITH NO FURTHER INCIDENTS.
